# SDR DHL2004754023

- Difficulty date: July 10, 2004
- Submitted: July 12, 2004
- Operation: Air carrier
- Aircraft: N754DH
- Make and model: Boeing 727223
- Aircraft serial: 22008
- System (JASC): 3240 · Landing Gear Brake System
- Part: Fusible Plug
- Condition: Melted
- Location: Mlg Brake
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ND OCCASIONAL RT BRAKE STEERING ON POST FLIGHT INSPECTION NOTED RT INBOARD BRAKE SMOKING AND RT INBOARD TIRE FUSE PLUG MELTED AND TIRE DEFLATED.  FIVE MINUTES LATER RT OUTBOARD TIRE DEFLATED.
